# SDR USAA2013112700002

- Difficulty date: November 26, 2013
- Submitted: November 27, 2013
- Operation: Air carrier
- Aircraft: N642AW
- Make and model: Airbus A320-232
- Aircraft serial: 584
- Aircraft time: 64,576 hours, 24,495 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin & Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DIRTY SOCK SMELL THROUGHOUT CABIN, SMELL ALSO NOTICED IN FLIGHT DECK.  HAVE NOTED ON EARLIER FLIGHTS A DEICE FLUID SMELL, BUT THIS ODOR IS STRONG & DIFFERENT.  ACCOMPLISHED JOB CARD 26L00021001, NO FINDINGS FOUND.  AIRCRAFT OK FOR SERVICE.
